# SDR DALA2024070206714

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0420070) L2 DOOR (AFT ENTRY DOOR) MOP SILL HAS CORROSION FROM STA 967-986 LBL 55 WL 208. ACCOMPLISHED REPAIR PER ER/A 618912-14 REV-ORIGINAL.
